Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Hair fall resumed after stopping Minoxidil. Help

Hello Sir, I had a lot of hair fall but after my doctor prescribed me with minoxidil solution, they started growing back and became dense once again. But after discontinuing its use, the hair fall has started all over again. Meanwhile, the doctor keeps changing hair solutions but none is effective till yet. I tried olive oil too but it didn t make things any better. Please help me. Suraj
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi.hairfall after stopping minoxidil gel hair fall is mainly due to rebound minoxil gel reduced ur hairfall earlier use it again along with finasteride 1mg along it
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor